Alert archive / Ohio / Winter Storm Watches in 2014
Winter Storm Watch 3, NWS Cleveland, OH
NWS Cleveland, OH issued this winter storm watch at Feb 3, 2014, 3:19 AM EST for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Feb 4, 2014, 5:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 3, 2014, 3:19 AM EST (08:19 UTC)
- In effect from
- Feb 4, 2014, 5:00 PM EST
- Expired
- Feb 3, 2014, 3:16 PM EST
- In force
- Issued by
- NWS Cleveland, OH
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 8.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
547 WWUS41 KCLE 030819 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 319 AM EST MON FEB 3 2014 OHZ003-006>008-017-018-027-028-036-037-047-031630- /O.NEW.KCLE.WS.A.0003.140204T2200Z-140205T1700Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION- MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS... MARION...MOUNT GILEAD...MOUNT VERNON 319 AM EST MON FEB 3 2014 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. * ACCUMULATIONS...TOTAL OF 6 TO 10 INCHES POSSIBLE. * TIMING...LATE TUESDAY THROUGH NOON WEDNESDAY. * WINDS...NORTHEAST TO NORTH 10 TO 20 MPH. * TEMPERATURES...MOSTLY IN A RANGE FROM 20 TO 25. * VISIBILITIES...DOWN TO A QUARTER OF A MILE AT TIMES. * IMPACTS...SNOW COVERED ROADS WILL MAKE DRIVING SLOW AND HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THAT HEAVY SNOW IS POSSIBLE. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. && $$ OHZ009>014-019>023-029>033-038-089-PAZ001>003-031630- /O.NEW.KCLE.WS.A.0003.140205T0200Z-140205T2100Z/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...JEFFERSON...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE...EDINBORO... MEADVILLE 319 AM EST MON FEB 3 2014 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON. * ACCUMULATIONS...TOTAL OF 6 TO 10 INCHES POSSIBLE. * TIMING...TUESDAY EVENING INTO WEDNESDAY AFTERNOON. * WINDS...NORTHEAST TO NORTH 10 TO 20 MPH. * TEMPERATURES...MOSTLY IN A RANGE FROM THE LOW TO MID 20S. * VISIBILITIES...DOWN TO A QUARTER OF A MILE AT TIMES. * IMPACTS...SNOW COVERED ROADS WILL MAKE DRIVING SLOW AND HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THAT HEAVY SNOW IS POSSIBLE. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS. && $$
2 follow-up statements
012 WWUS41 KCLE 031427 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 927 AM EST MON FEB 3 2014 OHZ003-006>008-017-018-027-028-036-037-047-032230- /O.CON.KCLE.WS.A.0003.140204T2200Z-140205T1700Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION- MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS... MARION...MOUNT GILEAD...MOUNT VERNON 927 AM EST MON FEB 3 2014 ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... * ACCUMULATIONS...TOTAL OF 6 TO 10 INCHES POSSIBLE. * TIMING...LATE TUESDAY THROUGH NOON WEDNESDAY. * WINDS...NORTHEAST TO NORTH 10 TO 20 MPH. * TEMPERATURES...MOSTLY IN A RANGE FROM 20 TO 25. * VISIBILITIES...DOWN TO A QUARTER OF A MILE AT TIMES. * IMPACTS...SNOW COVERED ROADS WILL MAKE DRIVING SLOW AND HAZARDOUS. SOME BLOWING SNOW COULD ALSO MAKE TRAVEL DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THAT HEAVY SNOW IS POSSIBLE. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST UPDATES AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && $$ OHZ009>014-019>023-029>033-038-089-PAZ001>003-032230- /O.CON.KCLE.WS.A.0003.140205T0200Z-140205T2100Z/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...JEFFERSON...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE...EDINBORO... MEADVILLE 927 AM EST MON FEB 3 2014 ...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... * ACCUMULATIONS...TOTAL OF 6 TO 10 INCHES POSSIBLE. * TIMING...TUESDAY EVENING INTO WEDNESDAY AFTERNOON. * WINDS...NORTHEAST TO NORTH 10 TO 20 MPH. * TEMPERATURES...MOSTLY IN A RANGE FROM THE LOW TO MID 20S. * VISIBILITIES...DOWN TO A QUARTER OF A MILE AT TIMES. * IMPACTS...SNOW COVERED ROADS WILL MAKE DRIVING SLOW AND HAZARDOUS. SOME BLOWING SNOW COULD MAKE TRAVEL DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THAT HEAVY SNOW IS POSSIBLE. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST UPDATES AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && $$ LOMBARDY
538 WWUS41 KCLE 032016 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 316 PM EST MON FEB 3 2014 OHZ009>014-019>023-029>033-038-089-PAZ001>003-040430- /O.UPG.KCLE.WS.A.0003.140205T0200Z-140205T2100Z/ /O.NEW.KCLE.WS.W.0003.140205T0000Z-140205T2200Z/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...JEFFERSON...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE...EDINBORO... MEADVILLE 316 PM EST MON FEB 3 2014 ...WINTER STORM WARNING IN EFFECT FROM 7 PM TUESDAY TO 5 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM 7 PM TUESDAY TO 5 PM EST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * ACCUMULATIONS...TOTAL OF 6 TO 10 INCHES POSSIBLE. * TIMING...TUESDAY EVENING INTO WEDNESDAY AFTERNOON. * WINDS...NORTHEAST TO NORTH 10 TO 20 MPH INCREASING TO 15 TO 25 MPH BY WEDNESDAY MORNING. * TEMPERATURES...WILL RANGE FROM THE LOW TO MID 20S. * VISIBILITIES...DOWN TO A QUARTER OF A MILE AT TIMES. * IMPACTS...SNOW COVERED ROADS WILL MAKE DRIVING SLOW AND HAZARDOUS. SOME BLOWING AND DRIFTING SNOW COULD MAKE TRAVEL DIFFICULT. * TIMING...THE SNOW WILL BEGIN TO FALL TUESDAY AFTERNOON BUT THE HEAVY SNOW IS EXPECTED TO ARRIVE BETWEEN 9 PM AND 11 PM ACROSS THE AREA FROM SOUTHWEST TO NORTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE, OR YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. && $$ OHZ003-006>008-017-018-027-028-036-037-047-040430- /O.UPG.KCLE.WS.A.0003.140204T2200Z-140205T1700Z/ /O.NEW.KCLE.WS.W.0003.140205T0000Z-140205T2200Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION- MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS... MARION...MOUNT GILEAD...MOUNT VERNON 316 PM EST MON FEB 3 2014 ...WINTER STORM WARNING IN EFFECT FROM 7 PM TUESDAY TO 5 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM 7 PM TUESDAY TO 5 PM EST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * ACCUMULATIONS...TOTAL OF 6 TO 8 INCHES POSSIBLE. * TIMING...TUESDAY EVENING THROUGH NOON WEDNESDAY. * WINDS...NORTHEAST TO NORTH 10 TO 20 MPH INCREASING TO 15 TO 25 MPH WEDNESDAY MORNING. * TEMPERATURES...WILL RANGE FROM 20 TO 25 DEGREES. * VISIBILITIES...DOWN TO A QUARTER OF A MILE AT TIMES. * IMPACTS...SNOW COVERED ROADS WILL MAKE DRIVING SLOW AND HAZARDOUS. SOME BLOWING AND DRIFTING SNOW COULD ALSO MAKE TRAVEL DIFFICULT. * TIMING...THE SNOW WILL BEGIN TO FALL LATE TUESDAY AFTERNOON BUT THE HEAVY SNOW IS EXPECTED TO ARRIVE BETWEEN 7 PM AND 9 PM ACROSS THE AREA FROM SOUTHWEST TO NORTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE, OR YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. && $$ LOMBARDY
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this winter storm watch went out at Feb 3, 3:08 AM EST, 11 minutes earlier.
Area forecast discussion, Feb 3, 3:08 AM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
308 AM EST MON FEB 3 2014
.SYNOPSIS...
HIGH PRESSURE OVER THE AREA WILL RECEDE NORTH TO ALLOW A LOW TO MOVE
FROM TEXAS NORTHEAST ACROSS WEST VIRGINIA EARLY WEDNESDAY THEN OFF
THE NEW ENGLAND COAST LATER WEDNESDAY. HIGH PRESSURE OVER THE PLAINS
WILL SPREAD EAST OVER OHIO THURSDAY THEN WEAKEN SATURDAY AS ANOTHER
LOW MOVES NORTHEAST ACROSS THE VIRGINIAS SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM MONDAY EVENING/...
A WEAK UPPER S/W MOVING FROM TN THRU THE VIRGINIAS COULD PRODUCE
SOME FLURRIES OR LIGHT SNOW OVER THE SE FRINGE OF THE CWA EARLY THIS
MORNING. HIGH PRESSURE MOVING OVER THE AREA FROM THE WEST WILL
CONTINUE TO PUSH DRIER AIR OVER THE AREA AND SHOULD LEAD TO
DECREASING CLOUDS FROM WEST TO EAST TODAY.
TEMPS WILL REMAIN COLDER THAN NORMAL WITH HIGHS MOSTLY IN THE LOW TO
MID 20S.
&&
.SHORT TERM /6 PM MONDAY EVENING THROUGH WEDNESDAY NIGHT/...
THE BIG CONCERN THRU WED NIGHT WILL BE THE TRACK OF A LOW THAT MOVES
FROM EAST TX NE INTO WV BY WED MORNING BEFORE QUICKLY SHIFTING OFF
THE NEW ENGLAND COAST BY LATER WED. THE TRACK OF THE LOW SHOULD STAY
JUST FAR ENOUGH SE OF THE AREA TO KEEP THE PRECIP AS SNOW. THE TRACK
SHOULD ALSO PUT THE CWA IN THE SWEET SPOT FOR THE HEAVIER SNOW BAND
ON THE NW SIDE OF THE TRACK OF THE LOW. THE SNOW MAY START LATE IN
THE DAY TUE IN THE FAR WEST THEN QUICKLY SPREAD EAST OVER THE REST
OF THE AREA THE FIRST HALF OF TUE NIGHT. THE HEAVIER SNOW SHOULD
TAPER OFF BY WED MORNING AS THE BETTER ENERGY WITH THE SYSTEM SHIFTS
ENE OF THE AREA. HOWEVER...DEEP MOISTURE LINGERS OVER THE AREA THRU
THE DAY WED AND SOME LAKE ENHANCEMENT MAY START TO OCCUR BY
AFTERNOON.
THE POTENTIAL FOR 6 TO 10 INCHES EXISTS WITH THIS SYSTEM SO WILL GO
AHEAD AND PUT UP A WINTER STORM WATCH STARTING LATE TUE IN THE WEST
AND RUN IT THRU ABOUT NOON ON WED IN THE WEST AND 4 PM IN THE EAST.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
HIGH PRESSURE WILL BUILD ACROSS THE OHIO VALLEY AND LOWER GREAT
LAKES REGION THURSDAY INTO FRIDAY. SATURDAY THROUGH SUNDAY MODELS
BRING AN UPPER LOW ACROSS THE SOUTHERN PLAINS INTO THE LOWER
MISSISSIPPI VALLEY. THE ECMWF WEAKENS THE UPPER SYSTEM WHILE THE
GFS CLOSES OFF THE LOW AND MOVES IT UP THE EAST COAST. MEANWHILE AT
THE SURFACE BOTH MODELS DEVELOP LOW PRESSURE AND MOVE IT FROM THE
NRN GLFMX UP THE EAST COAST HOWEVER TIMING IS DIFFERENT WITH THE
ECMWF FASTER WITH THE SYSTEM. AT THIS TIME WILL SIDE TOWARD AN
HPC/ECMWF MIX WITH CHANCE POPS SATURDAY THROUGH SUNDAY.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
LITTLE CHANGE THROUGH THE OVERNIGHT HOURS WITH FRONT STALLED SE OF
THE FORECAST AREA. GRADUAL IMPROVING TO VFR MONDAY AFTERNOON FROM THE
WEST AS HIGH PRESSURE GRADUALLY MOVES OVER THE AREA.
OUTLOOK...NON VFR IN SNOW LATE TUESDAY INTO WEDNESDAY.
&&
.MARINE...
HIGH PRESSURE WILL BUILD ACROSS THE LAKE TODAY AND TONIGHT. THE HIGH
WILL WEAKEN TUESDAY IN ADVANCE OF A STORM SYSTEM THAT WILL MOVE
NORTHEAST ACROSS EASTERN OHIO AND WESTERN PA TUESDAY NIGHT AND EARLY
WEDNESDAY. THURSDAY AND FRIDAY HIGH PRESSURE WILL BUILD EAST ACROSS
THE OHIO VALLEY AND LAKE ERIE. EXPECT GENERALLY LIGHT NORTHERLY
WINDS ON THE LAKE TODAY TURNING NORTHEAST EARLY TUESDAY. NORTHEAST
WINDS WILL INCREASE TO 15 TO 25 KNOTS TUESDAY NIGHT TURNING
NORTHWEST WEDNESDAY AS THE LOW PASSES TO THE SOUTHEAST OF THE LAKE.
WINDS WILL DECREASE TO 10 TO 15 KNOTS WEDNESDAY NIGHT AND THURSDAY
AS THEY BACK TO WEST. WINDS WILL BACK FURTHER TO SOUTHWEST
FRIDAY. NO MARINE HEADLINES EXPECTED. THROUGH THE PERIOD.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
AFTERNOON FOR OHZ009>014-019>023-029>033-038-089.
WINTER STORM WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
MORNING FOR OHZ003-006>008-017-018-027-028-036-037-047.
PA...WINTER STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
AFTERNOON FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...TK
AVIATION...DJB
MARINE...TKHazardous weather outlook, Feb 2, 3:32 PM EST, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 332 PM EST SUN FEB 2 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-032045- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 332 PM EST SUN FEB 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LOW PRESSURE WILL DEVELOP OVER TEXAS EARLY TUESDAY AND MOVE UP THE OHIO VALLEY TUESDAY NIGHT INTO WEDNESDAY. WINTRY PRECIPITATION ASSOCIATED WITH THIS LOW WILL SPREAD ACROSS THE LOCAL AREA LATE TUESDAY INTO TUESDAY EVENING. PERIODS OF SNOW ARE THEN EXPECTED TO CONTINUE THROUGH MUCH OF WEDNESDAY MORNING. RIGHT NOW IT APPEARS THAT ALL OF THE PRECIPITATION WILL FALL AS SNOW...BUT SLIGHT CHANGES IN THE TRACK OF THE LOW COULD AFFECT PRECIPITATION TYPES AND AMOUNTS. WINDS ARE EXPECTED TO BECOME QUITE GUSTY AS WELL AND THIS WILL CAUSE SIGNIFICANT BLOWING AND DRIFTING OF ANY SNOW THAT FALLS. PLEASE MONITOR THIS SITUATION AS IT DEVELOPS FOR POSSIBLE STATEMENTS CONCERNING THIS EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-032045- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 332 PM EST SUN FEB 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 2, 9:43 PM EST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
943 PM EST SUN FEB 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM SNOW MEADVILLE 41.66N 80.14W
02/02/2014 M2.2 INCH CRAWFORD PA SNOW SPOTTER
24 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1400693
THOMPSONThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 1:26 AM EST | Areal Flood Warning | CLE | Erie, Lorain | 8 hr |
| Feb 3, 3:16 PM EST | Winter Storm Warning | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 48 hr |
Nearby
Winter Storm Watches in Ohio, 2014Winter Storm Watches in Pennsylvania, 2014Every winter storm watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.